RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1982, Volume 32, Issue 5  


Mean for the sum of elements over a class of finite continued fractions
A. A. Panov
593
Regular compact factorization of integral operators in $L_p$
V. B. Korotkov
601
Conditions for the existence and strong uniqueness of a projection with norm 1
W. P. Odinets
607
Banach–Saks exponent of certain Banach spaces of sequences
S. A. Rakov
613
Weak continuity of a metric projection onto a bounded set in a Banach space
V. S. Balaganskii
627
Structure of a set of summability of power series
V. A. Belyaev
639
Uniqueness sets for complete orthonormal systems
G. G. Gevorkyan
651
Approximation of functions of finite generalized variation by rational functions
N. Sh. Zagirov
657
Precise constant in Jackson's inequality for continuous periodic functions
N. P. Korneichuk
669
Unconditional basicity of the Haar system in the spaces $\Lambda_\omega^1$
V. G. Krotov
675
Bounded divergence of series with respect to a Walsh system
S. Yu. Lukashenko
685
Absolute and conditional convergence of series of continuous functions
M. A. Lunina
699
Suprema of the Fourier coefficients and of certain more general functionals
S. Miloradovich
707
A problem of best approximation of functions of several variables
N. M. Miroshin, V. V. Khromov
721
Homogeneous domains with piecewise-smooth boundaries
S. I. Pinchuk
729
Regeneration of a second-order difference equation by the spectral matrix
G. Sh. Guseinov
737
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019